5 yr old son about six weeks ago started getting whiny/clingy . Then tired. Played tball 2-3 times a week. Next day after out of town game ,threw up about 3- 4 times and started fever. 102-104. Throwing up only lasted first 24 hours. Alternating tylenol and motrin only kept it to 101. Took to ER day 3 due to fever over 104. (weekend) Said ear infection and got amox. (I knew that wasn't right). Day 4 started bad sore throat, still high fever. (I thought strep). Started slight cough. No appetite but drinking ok. Took to reg ped. Said no ear infect, no strep, possible pneumonia, went for chest xrays (neg). Said possible mono, but didn't confirm because blood test (and didn't want to put him thru it) and no treatment anyway. Said to come back if still fever after a week. Day 7 slowly getting better, finally no fever, but still not 100% energy so didn't take back.
Had 2 weeks of regular activity although I could tell still not 100%. Tiring quickly. Then this week, same thing again. Had tball game (at same field) and next day, threw up about 3-4 times for 24 hours. Started high fever.
It was like deja vu! Same symptoms, same order. No appetite. Fever 104.8 this time, took to out of town ER. Did blood work and urine tests. Doc said everything ok altho WBC up (not a whole lot), urine protein high and he is showing low iron (anemia). No diagnosis.
Taking to ped again this afternoon. Right now fever broke (day 5), bad sore throat and in good mood if on tylenol. no energy tho. Anyone else have anything like this? Don't make sense about it going away and coming back. Also, NO one else in family gets sick. I want to ask for a specialist but don't know what kind. Forgot to mention that he gets headaches about once a week, leg pains (I hope are just growing pains) and his side hurts when he runs the bases (daughter has asthma so think I should get him checked for that).
Thanks so much. I'm getting nervous, reading about leukemia, mono. getting my head spinning.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?